Szász-Mirakjan算子线性组合和导数的点态逼近定理  被引量:2

Pointwise Approximation Theorems for Combinations and Derivatives of Szdsz-Mirakjan Operators

在线阅读下载全文

作  者:谢林森[1] 

机构地区:[1]丽水师范专科学校数学系,浙江丽水323000

出  处:《Journal of Mathematical Research and Exposition》2003年第4期709-714,共6页数学研究与评论(英文版)

基  金:浙江省自然科学基金(102005).

摘  要:本文给出了Szasz-Mirakjan算子线性组合的点态逼近定理。另外,还研究了Szasz-Mirakjan算子高阶导数与所逼近函数光滑性之间的关系。In this paper, we give the pointwise approximation theorems for the combinations of Szdsz-Mirakjan operators and consider the relation between the derivatives of these operators with higher orders and the smoothness of the functions approximated.

关 键 词:Szász—Mirakjan算子 线性组合 导数 光滑模 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象